# SDR CA070921001

- Difficulty date: September 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0430
- Condition: Failed
- Location: Nlg
- Part time: 2,763 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING GEAR `UP` SELECTION FOLLOWING TAKEOFF, THE NLG `RED` GEAR UNSAFE LIGHT REMAINED `ON`. CREW LOWERED THE LANDING GEAR BY ALTERNATE EXTENSION, WITH ALL LANDING GEARS INDICATING THREE GREENS GEAR SAFE, THE AIRCRAFT WAS RETURNED TO BASE WHERE A NORMAL APPROACH AND LANDING WAS CARRIED OUT WITHOUT INCIDENT.  LINE MAINTENANCE INVESTIGATION IDENTIFIED FAILURE OF THE NLG SOLENOID SEQUENCE VALVE. AFFECTED VALVE WAS REPLACED AND FOLLOWING APPROPRIATE CHECKS IAW THE AIRCRAFT`S MM THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. (TC NR 20070921001)
